Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 3, pp 480–482 | Cite as

On groups factorizable in commuting almost locally normal subgroups

  • N. S. Chernikov
Brief Communications

Abstract

We prove that anRN-group (in particular, locally solvable)G =G 1 G 2 ...G n withG i and π(G i ) ∩ π(G j ) = ⊘,ij is a periodic hyper-Abelian group if the subgroupsG j are almost locally normal.

Keywords

Normal Subgroup Local System Group FACTORIZABLE Prime Order Normal System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. S. Chernikov, “Groups factorizable in commuting periodic subgroups without elements of equal prime orders,” in:Investigations of Groups with Restrictions for Subgroups [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev, (1988), pp. 98–117.Google Scholar
  2. 2.
    N. S. Chernikov, “Solvability and local solvability of factorizableRN-groups,” in:Methods for Investigation of Algebraic and Topological Structures [in Russian], Kiev Pedagogical Institute, Kiev (1989), pp. 122–129.Google Scholar
  3. 3.
    N. S. Chernikov,Groups Factorizable into a Product of Commuting Subgroups [in Russian], Naukova Dumka, Kiev 1987.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • N. S. Chernikov

There are no affiliations available

Personalised recommendations